# SDR CALA2024090302371

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 64,541 hours, 23,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Damaged
- Location: R1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING 13000 LOUD WHOOSHING NOISE FROM R1.  FOUND SPEED TAPE LIFTING AND SEALNT BLOWN OUT OF GROOVE. CLEANED AND REAPPLIED SEALANT IRW MM 56-11-11-400-801. NO OTHER DEFECTS NOTED. PRESSURIZED TO 4.5PSI WITH NO LEAKS ON WINDOW NOTED. CHANGED CORRCETION ATA TO 56
